Sudden onset of interstitial lung disease induced by gefitinib in a lung cancer patient with multiple drug allergy.
Аннотация
Gefitinib is an oral selective inhibitor of the epidermal growth factor receptor tyrosine kinase which is effective for patients with advanced non-small cell lung cancer. A 75-year-old man with advanced adenocarcinoma of the lung was treated with gefitinib. He had a history of allergy to several antibiotics and Welder's lung. Two days after initiation, he developed acute interstitial lung disease (ILD) and died of respiratory failure due to progression of ILD. Critical assessment pointed to gefitinib as the likely cause of this complication. This is the first report of rapid gefitinib-induced ILD. This case should alert physicians to the potential for dangerous pulmonary side-effects of gefitinib therapy, especially in patients with drug allergy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.